1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2022 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Canagliflozin 100mg with Metaformin 500mg

Discussion in 'Other Diabetic Medications' started by Emzyk1990, Jul 15, 2021.

  1. Emzyk1990

    Emzyk1990 · Newbie

    Messages:
    3
    Likes Received:
    3
    Trophy Points:
    23
    Hello All,

    Hope everyone is ok?

    Wondering, if anyone else if taking similar combo for type 2 diabetes? I am due to start this on my next prescription 28th July.

    Feeling bit worried about it.
     
    • Hug Hug x 1
  2. fammy

    fammy Type 2 · Member

    Messages:
    8
    Likes Received:
    6
    Trophy Points:
    43
    Hi I just saw your msg . I have been on these medications for about six months now . The only thing I find is I get quite hungry by about 3pm as I am also takings one gliclizide and two metformin twice a day so I feel I need to get them reduced after my next blood test if it is ok. You may be ok as yours is smaller dose
     
    • Friendly Friendly x 1
  3. ickihun

    ickihun Type 2 · Master

    Messages:
    13,687
    Likes Received:
    18,509
    Trophy Points:
    298
    How are you getting on @Emzyk1990?

    I've taken these meds individually in the past. Canagliflozin didn't agree with my tendency to get thrust anyway. I lost a few pounds but on stopping it just readded that weight.
    Some people however can tolerate it ok. I was just wondering how it's affected you 2-3wks on it?
     
  4. fammy

    fammy Type 2 · Member

    Messages:
    8
    Likes Received:
    6
    Trophy Points:
    43
    I felt ok taking the combination but the only problem is I got hungry easily I think it could be I need to reduce gliclizide as I was prescribed two in the morning and one in the evening . Any problems feel free to discuss with your clinic nurse or Gp .
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook